4 doctors weighed in:
Can someone overdose on amoxicillin at 3 times the normal dose?
4 doctors weighed in

Dr. Oscar Novick
Pediatrics
2 doctors agree
In brief: Amoxil (amoxicillin) overdose
You can end up with stomach pains or gastritis and/ or diarrhea.

In brief: Amoxil (amoxicillin) overdose
You can end up with stomach pains or gastritis and/ or diarrhea.
Dr. Oscar Novick
Dr. Oscar Novick
Thank
Dr. Martin Raff
Internal Medicine - Infectious Disease
In brief: Oral amoxicillin
Very difficult to overdose on amoxicillin.
Penicillin derivatives have few toxicities other than allergic reactions (which are not dose dependent), and seizures may occur but only after reaching serum levels which are not achievable with oral administration.

In brief: Oral amoxicillin
Very difficult to overdose on amoxicillin.
Penicillin derivatives have few toxicities other than allergic reactions (which are not dose dependent), and seizures may occur but only after reaching serum levels which are not achievable with oral administration.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors